# SDR HEEA966704

- Difficulty date: February 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911EB
- Make and model: Bolkms BO105S
- Aircraft serial: S812
- System (JASC): 3444 · Ground Proximity System
- Part: Indicator
- Part number: 066305401
- Condition: Defective
- Location: Cockpit
- Component: KI250
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WILL NOT TEST. REPLACED CRACKED LENS AND RUBBER GASKET.  ALIGNED AND CALIBRATED TO SPECS.  BENCH CHECK GOOD.
